Alert archive / Missouri / Severe Thunderstorm Warnings in 2009

Severe Thunderstorm Warning 43, NWS St. Louis, MO

May 8, 20094 counties in Missouri

NWS St. Louis, MO issued this severe thunderstorm warning at May 8, 2009, 9:37 AM CDT for 4 counties in Missouri. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 8, 2009, 9:37 AM CDT (14:37 UTC)
Expired
May 8, 2009, 10:15 AM CDT
In force
38 min
Issued by
NWS St. Louis, MO
Area
Storm-based polygon

Counties Franklin County, MO, Jefferson County, MO, Saint Francois County, MO, Washington County, MO

The radar

The St Louis radar (KLSX), 66 km from the middle of the area, began a volume at 14:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 8, 9:21 AM CDTTornado WatchSPC7 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 2.6 hours before the alert went out and 294 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2009-05-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3210 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2009-05-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 141 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3210 J/kg
Mixed-layer CIN
-9 J/kg
Mixed-layer LCL
556 m above ground
0-6 km bulk shear
52 kt
0-1 km storm-relative helicity
141 m²/s²
0-3 km storm-relative helicity
256 m²/s²
Significant tornado parameter
2.3
Supercell composite
9.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KLSX 081437
SVRLSX
MOC071-099-187-221-081515-
/O.NEW.KLSX.SV.W.0043.090508T1437Z-090508T1515Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
937 AM CDT FRI MAY 8 2009

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN FRANKLIN COUNTY IN EAST CENTRAL MISSOURI...
  SOUTHERN JEFFERSON COUNTY IN EAST CENTRAL MISSOURI...
  ST. FRANCOIS COUNTY IN SOUTHEAST MISSOURI...
  WASHINGTON COUNTY IN EAST CENTRAL MISSOURI...

* UNTIL 1015 AM CDT

* AT 936 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING LARGE DESTRUCTIVE
  HAIL UP TO BASEBALL SIZE.  THESE STORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM ANTHONIES MILL TO MINERAL POINT...AND MOVING
  NORTHEAST AT 30 MPH.

* LOCATIONS IMPACTED INCLUDE...
  DE SOTO...ST. CLAIR...HILLSBORO...UNION...OLD MINES...RICHWOODS...
  PARKWAY...LONEDELL...OLYMPIAN VILLAGE...CADET...BLACKWELL...VALLES
  MILL...FLETCHER...PINEY PARK...VICTORIA...GRUBVILLE...HEMATITE...
  MORSE MILL...OERMANN AND MOSELLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MPH...
DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR
PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME
OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO
AREAS WHERE WATER COVERS THE ROAD.

HAIL UP TO BASEBALL SIZE IN DIAMETER WAS REPORTED IN POTOSI AT 935 
AM CDT WITH THIS STORM. IF YOU ARE IN THE PATH OF THE STORM...SEEK 
SAFE SHELTER IN A STURDY BUILDING AND STAY AWAY FROM WINDOWS.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN ST LOUIS.

&&

LAT...LON 3847 9103 3814 9035 3779 9074 3789 9086
      3797 9077 3808 9111
TIME...MOT...LOC 1436Z 218DEG 26KT 3808 9108 3797 9075

$$

BRITT
2 follow-up statements
000 
WWUS53 KLSX 081456
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
956 AM CDT FRI MAY 8 2009

MOC071-081506-
/O.CAN.KLSX.SV.W.0043.000000T0000Z-090508T1515Z/
FRANKLIN MO-
956 AM CDT FRI MAY 8 2009

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN FRANKLIN COUNTY
IS CANCELLED...

LAT...LON 3789 9086 3797 9077 3830 9077 3833 9076
      3833 9075 3814 9035 3779 9074
TIME...MOT...LOC 1456Z 244DEG 32KT 3794 9059

$$

MOC099-187-221-081515-
/O.CON.KLSX.SV.W.0043.000000T0000Z-090508T1515Z/
ST. FRANCOIS MO-WASHINGTON MO-JEFFERSON MO-
956 AM CDT FRI MAY 8 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 AM CDT
FOR SOUTHERN JEFFERSON...EASTERN WASHINGTON AND ST. FRANCOIS
COUNTIES...

AT 955 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED
6 MILES SOUTHEAST OF CADET...OR NEAR BONNE TERRE...MOVING NORTHEAST
AT 35 MPH.

LOCATIONS IMPACTED INCLUDE...
  DE SOTO...HILLSBORO...OLYMPIAN VILLAGE...BLACKWELL...GRUBVILLE...
  OERMANN...MORSE MILL...VALLES MILL AND VICTORIA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

TO REPORT SEVERE WEATHER...CALL THE NEAREST LAW ENFORCEMENT AGENCY
AND ASK THEM TO RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN ST LOUIS.

&&

LAT...LON 3789 9086 3797 9077 3830 9077 3833 9076
      3833 9075 3814 9035 3779 9074
TIME...MOT...LOC 1456Z 244DEG 32KT 3794 9059

$$

BRITT
000 
WWUS53 KLSX 081515
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1015 AM CDT FRI MAY 8 2009

MOC099-187-221-081524-
/O.EXP.KLSX.SV.W.0043.000000T0000Z-090508T1515Z/
ST. FRANCOIS MO-WASHINGTON MO-JEFFERSON MO-
1015 AM CDT FRI MAY 8 2009

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN JEFFERSON...EASTERN
WASHINGTON AND ST. FRANCOIS COUNTIES EXPIRES AT 1015 AM CDT...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.

A SEPARATE SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR ST. 
FRANCOIS AND SOUTHEAST JEFFERSON COUNTY UNTIL 1045 AM.

ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A TORNADO 
WATCH REMAINS IN EFFECT UNTIL 4 PM CDT

LAT...LON 3789 9086 3797 9077 3830 9077 3833 9076
      3833 9075 3814 9035 3779 9074
TIME...MOT...LOC 1514Z 244DEG 32KT 3801 9041

$$

BRITT

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 8, 4:25 AM CDT, 5 hours 12 minutes earlier.

Area forecast discussion, May 8, 4:25 AM CDT, 5 hours 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ST LOUIS MO
425 AM CDT FRI MAY 8 2009

.DISCUSSION...
/425 AM CDT FRI MAY 8 2009/

A ZONAL FLOW AT THE MID LEVELS WILL PREVAIL THRU THE WEEKEND AND
THIS USUALLY POINTS TO AN ACTIVE WX PATTERN THIS TIME OF YEAR IF
GIVEN ENOUGH OPPORTUNITIES FOR UPPER LEVEL SUPPORT...AND THAT
APPEARS TO BE THE CASE THIS TIME AROUND WITH AN MCV EXPECTED TO
PASS THRU PRIMARILY THIS MORNING...ANOTHER SHORTWAVE TROF TO
DELIVER A GLANCING BLOW TO THE FAR NRN FA LATER TONIGHT AND
SATURDAY...AND ANOTHER SERIES OF DISTURBANCES THAT WILL PASS THRU
MAINLY ON SUNDAY.

FOR TODAY...MAIN ATTENTION TURNS TO MCS OVER SERN AND SCNTRL KS
THAT IS EXPECTED TO DRIVE EWD PER THE FORWARD PROP CORFIDI
VECTORS AND ALSO WHERE BEST MUCAPE AND H850 MOISTURE CONVERGENCE
IS EXPECTED TO SET UP. THIS SHOULD RESULT IN NUMEROUS TSRA FOR
AREAS S OF THE MO RIVER IN MO AND S OF I-70 IN IL FOR MAINLY THE
MORNING HOURS. HAVE LEFT TOKEN CHC POPS FOR AREAS FURTHER N...AS
AREA OF PCPN OVER ERN NEB EXPECTED TO FADE BEFORE IT REACHES
HERE...BUT PCPN MAY ALSO SPILL OVER TO THE N FROM THE EXPECTED SRN
MO MCS AS IT RUMBLES THRU MAINLY THIS MORNING. PREFERRED WARMEST
MOS IN THE NRN FA...AND AOB THE COOLEST MOS IN THE SRN FA WHERE
MCS IMPACT WILL BE THE GREATEST AND MOST PROLONGED.

CDFNT WILL PUSH THRU THE AREA TONIGHT AND THIS WILL ULTIMATELY SHUNT
THE BETTER PCPN CHCS TO THE SE OF THE FA. BY SATURDAY AND SATURDAY
NIGHT...LARGELY WENT DRY OVER THE FA AS MOISTURE WILL BE AVERAGE
AND INSTABILITY AND LIFT WILL FOR THE MOST PART BE ABSENT. BY
SUNDAY ANOTHER SHORTWAVE WILL SLIDE THRU AND BRING WITH IT A BIT
MORE MOISTURE ALOFT. LACK OF INSTABILITY AT MID LEVELS AND
MOISTURE RETURN AT THE SFC...HOWEVER...SHOULD PRECLUDE THUNDER AND
SO JUST WENT WITH SHRA FOR PCPN-TYPE WHILE EDGING POPS TO CHC
CATEGORY FOR MOST AREAS.

SERIES OF WEAK BUT COOLER AIRMASSES ALONG WITH SOME COMBINATION OF
GENERAL CLOUDINESS AND/OR RAIN CHCS OVER THE WEEKEND WILL KEEP
TEMPS ON THE COOL SIDE.

TES

&&

.AVIATION...
/1227 AM CDT FRI MAY 8 2009/

FOR THE 06Z TAFS...PRIMARY AVIATION THREAT CONTINUES TO BE
CONVECTION ALONG AND SOUTH OF THE MISSOURI RIVER/I-70 CORRIDOR.
THINK MOST AREAS NORTH OF THIS LINE SHOULD BE CLEAR OF THE
CONVECTION THROUGH THE REST OF THE NIGHT. THINK FOG IS LIKELY
AFTER FOG CLEARS BEFORE SUNRISE. MOST AREAS SHOULD STAY IN MVFR
RANGE...BUT IFR IS POSSIBLE UP NORTH WHERE MORE COOLING IS LIKELY.

MORE CONVECTION LOOKS LIKELY FOR FRIDAY...PARTICULARLY ACROSS
SOUTHEAST MISSOURI. COULD SEE RAIN AS FAR NORTH AS THE MISSOURI
RIVER...BUT AM NOT CONFIDENT ENOUGH IN TIMING YET TO NAIL DOWN IN
TERMINAL FORECASTS. ANOTHER AREA OF CONVECTION WILL BE POSSIBLE
ACROSS NORTHEAST MISSOURI/WEST CENTRAL ILLINOIS LATE FRIDAY
AFTERNOON/EARLY EVENING IN THE VICINITY OF AN ADVANCING COLD
FRONT. THINK ANY STORMS THAT DO FORM WILL BE SCATTERED IN NATURE
SO HAVE ONLY MENTIONED CB IN THE KUIN TERMINAL.

CARNEY

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
IL...NONE.
&&

WFO LSX
Hazardous weather outlook, May 8, 4:40 AM CDT, 4 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
440 AM CDT FRI MAY 8 2009

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-091200-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX-LEWIS-
SHELBY-MARION-MONROE-RALLS-PIKE-BOONE-AUDRAIN-MONITEAU-COLE-OSAGE-
CALLAWAY-MONTGOMERY-LINCOLN-GASCONADE-WARREN-ST. CHARLES-FRANKLIN-
ST. LOUIS-ST. LOUIS CITY-JEFFERSON-CRAWFORD-WASHINGTON-
ST. FRANCOIS-STE. GENEVIEVE-IRON-MADISON-REYNOLDS-
440 AM CDT FRI MAY 8 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...TODAY AND TONIGHT

NUMEROUS THUNDERSTORMS ARE EXPECTED TODAY FOR AREAS SOUTH OF
INTERSTATE 70...AND THERE IS ALSO A SLIGHT RISK FOR SEVERE
THUNDERSTORMS OVER THIS AREA AS WELL. A FEW STORMS MAY BECOME
SEVERE...CAPABLE OF PRODUCING DAMAGING WIND GUSTS IN EXCESS OF 60
MPH...LARGE HAIL AND ISOLATED TORNADOES. IN ADDITION...LOCALLY
HEAVY RAINFALL WILL BE POSSIBLE FOR SECTIONS OF SOUTHEAST MISSOURI
AND FAR SOUTHERN ILLINOIS. AREAS NORTH OF INTERSTATE 70 CAN EXPECT
LESSER CHANCES FOR THUNDERSTORMS TODAY. FOR FURTHER INFORMATION ON
CONVECTIVE WATCHES...PLEASE REFER TO THE LATEST STORM PREDICTION
CENTER WATCH PRODUCTS.

HEADING INTO TONIGHT...THE BEST CHANCES FOR THUNDERSTORMS WILL BE
SOUTH AND EAST OF ST. LOUIS. SEVERE STORMS ARE NOT EXPECTED
TONIGHT.

MODERATE TO MAJOR FLOODING CONTINUES ALONG PARTS OF THE ILLINOIS
RIVER...WITH MODERATE FLOODING AT CHESTER ON THE MISSISSIPPI
RIVER. PLEASE SEE THE APPROPRIATE FLOOD PRODUCTS FOR FURTHER
INFORMATION.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THERE IS A CHANCE FOR THUNDERSTORMS TUESDAY NIGHT THROUGH THURSDAY
ACROSS MUCH OF THE AREA.

MODERATE TO MAJOR FLOODING WILL CONTINUE ALONG PARTS OF THE
ILLINOIS RIVER...WITH MODERATE FLOODING AT CHESTER ON THE
MISSISSIPPI RIVER. PLEASE SEE THE APPROPRIATE FLOOD PRODUCTS FOR
FURTHER INFORMATION.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS POSSIBLE TODAY...MAINLY FOR AREAS SOUTH OF
INTERSTATE 70. SPOTTERS ARE ENCOURAGED TO REPORT ANY SEVERE
WEATHER TO THE NATIONAL WEATHER SERVICE.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR
WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1

TES

In the hours before

Local storm report, May 8, 8:02 AM CDT, 1 hour 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
802 AM CDT FRI MAY 08 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0758 AM     HAIL             5 S BLAND               38.23N  91.63W
05/08/2009  E1.50 INCH       GASCONADE          MO   TRAINED SPOTTER

&&

EVENT NUMBER LSX0901833

SIPPRELL
Local storm report, May 8, 8:16 AM CDT, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
816 AM CDT FRI MAY 08 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0815 AM     HAIL             1 W BOURBON             38.15N  91.27W
05/08/2009  E1.00 INCH       CRAWFORD           MO   TRAINED SPOTTER

            AT HIGHWAY 44 MILE MARKER 217

&&

EVENT NUMBER LSX0901835

SIPPRELL
Local storm report, May 8, 8:22 AM CDT, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
822 AM CDT FRI MAY 08 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0820 AM     HAIL             BOURBON                 38.15N  91.25W
05/08/2009  E1.00 INCH       CRAWFORD           MO   AMATEUR RADIO

            AMATEUR RADIO OPERATOR REPORTED 1.00 INCH HAIL.

&&

EVENT NUMBER LSX0901836

PRZYBYLINSKI
Local storm report, May 8, 8:56 AM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
856 AM CDT FRI MAY 08 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0850 AM     FLASH FLOOD      9 ENE FREEBURG          38.37N  91.77W
05/08/2009                   OSAGE              MO   LAW ENFORCEMENT

            TWO FEET OF WATER OVER HIGHWAY 89...4 MILES NORTH OF
            BELLE.

&&

EVENT NUMBER LSX0901837

BYRD
Local storm report, May 8, 9:05 AM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
905 AM CDT FRI MAY 08 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0905 AM     HAIL             VIBURNUM                37.72N  91.13W
05/08/2009  E1.00 INCH       IRON               MO   TRAINED SPOTTER

&&

EVENT NUMBER LSX0901838

SIPPRELL
Local storm report, May 8, 9:37 AM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
937 AM CDT FRI MAY 08 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0934 AM     HAIL             POTOSI                  37.94N  90.78W
05/08/2009  E2.75 INCH       WASHINGTON         MO   TRAINED SPOTTER

            TRAINED SPOTTER IN POTOSI REPORTED BASEBALL SIZE HAIL
            AT THIS TTIME (9...35 AM CDT)

&&

EVENT NUMBER LSX0901839

PRZYBYLINSKI

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 7, 10:04 PM CDTSevere Thunderstorm WarningLSXBoone, Moniteau56 min
May 7, 10:26 PM CDTSevere Thunderstorm WarningLSXSaint Charles, Saint Louis47 min
May 7, 10:52 PM CDTSevere Thunderstorm WarningLSXBoone, Callaway, Cole, Moniteau, Osage53 min
May 7, 11:20 PM CDTSevere Thunderstorm WarningLSXCallaway, Osage55 min
May 7, 11:36 PM CDTSevere Thunderstorm WarningLSXCole, Osage54 min
May 7, 11:38 PM CDTSevere Thunderstorm WarningLSXFranklin, Gasconade57 min
May 8, 12:07 AM CDTSevere Thunderstorm WarningLSXCole, Moniteau38 min
May 8, 12:15 AM CDTSevere Thunderstorm WarningLSXCrawford, Gasconade, Washington30 min
May 8, 12:32 AM CDTTornado WarningLSXCrawford, Washington28 min
May 8, 12:58 AM CDTTornado WarningLSXCrawford, Iron, Saint Francois, Washington37 min
May 8, 1:29 AM CDTSevere Thunderstorm WarningLSXIron, Madison, Sainte Genevieve, Saint Francois46 min
May 8, 7:51 AM CDTSevere Thunderstorm WarningLSXCrawford, Franklin, Gasconade, Osage39 min
May 8, 8:06 AM CDTSevere Thunderstorm WarningLSXCrawford, Franklin39 min
May 8, 8:38 AM CDTSevere Thunderstorm WarningLSXFranklin, Washington37 min
May 8, 9:01 AM CDTSevere Thunderstorm WarningLSXCrawford, Iron, Washington44 min
May 8, 9:12 AM CDTFlash Flood WarningLSXOsage5 hr
May 8, 9:53 AM CDTSevere Thunderstorm WarningLSXIron, Reynolds52 min
May 8, 10:01 AM CDTFlash Flood WarningLSXCrawford, Gasconade6 hr
May 8, 10:02 AM CDTSevere Thunderstorm WarningLSXJefferson, Sainte Genevieve, Saint Francois43 min
May 8, 10:32 AM CDTSevere Thunderstorm WarningLSXMadison, Saint Francois, Washington43 min
May 8, 10:47 AM CDTSevere Thunderstorm WarningLSXCrawford, Iron, Reynolds58 min
May 8, 11:01 AM CDTFlash Flood WarningLSXIron, Jefferson, Sainte Genevieve, Saint Francois, Washington6 hr
May 8, 11:12 AM CDTSevere Thunderstorm WarningLSXWashington33 min
May 8, 11:31 AM CDTTornado WarningLSXIron, Madison, Saint Francois, Washington29 min
May 8, 11:45 AM CDTTornado WarningLSXSainte Genevieve, Saint Francois45 min
May 8, 12:05 PM CDTSevere Thunderstorm WarningLSXMadison, Saint Francois40 min
May 8, 12:18 PM CDTRiver Flood WarningLSXOsage20 hr
May 8, 12:18 PM CDTRiver Flood WarningLSXCole28 hr
May 8, 12:27 PM CDTSevere Thunderstorm WarningLSXSainte Genevieve50 min
May 8, 12:31 PM CDTTornado WarningLSXMadison15 min
May 8, 3:51 PM CDTAreal Flood WarningLSXCrawford, Gasconade12 hr

Nearby

Severe Thunderstorm Warnings in Missouri, 2009Every severe thunderstorm warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.